# SDR UALA2010012000253

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 34,279 hours, 7,571 cycles
- Engine: Pwa PW4077
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 921761
- Part serial: 44
- Condition: Faulty
- Location: Fuel Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO DETERMINE FUEL QUANTITY LOSS OF OVER 4200 LBS-800NM.   FUEL FLOW TXMTR CHANGED, NEEDS LEAK AND OPS CHECK ON NR 2 ENG.  ACP LEAK CHECKED, NO LEAKS DETECTED.  COMPLETED FIM 28-41 TASK 825 FQIS AND FMC CHECKED GOOD. REPLACED BOTH NR 1 FUEL FLOW TRANSMITTERS.  SUCCESSFUL VERIFICATION FLIGHT ACCOMPLISHED, BOTH L AND R FUEL FLOW SYSTEMS OPERATED NORMALLY.
